RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Electron. Notes Discrete Math., 2015, том 49, страницы 441–445 (Mi endm3)  

Extremal problems for colorings of simple hypergraphs and applications

Jakub Kozika, Dmitry Shabanovb

a Theoretical Computer Science Department, Faculty of Mathematics and Computer Science, Jagiellonian University, Kraków, Poland
b Department of Probability Theory, Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Финансовая поддержка Номер гранта
National Science Centre (Narodowe Centrum Nauki) 2011/01/D/ST1/04412
Министерство образования и науки Российской Федерации MK-692.2014.1
Research of J. Kozik was supported by Polish National Science Center within grant 2011/01/D/ST1/04412. Research of D. Shabanov was partially supported by the grant of the President of Russian Federation no. MK-692.2014.1


DOI: https://doi.org/10.1016/j.endm.2015.06.062


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/endm3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019